Qing Liu

Qing Liu
Qing Liu (柳 青)
Associate Professor
PhD, University of Tokyo, 2011
B.S., Fudan University, 2005
qing.liu at oist.jp

Profile

After graduation from his undergraduate program at Fudan University, Qing Liu started his study on nonlinear partial differential equations at the University of Tokyo and received his PhD in Mathematical Sciences in 2011. He continued his research work as a postdoctoral associate at University of Pittsburgh from 2011 to 2015. He was appointed as an assistant professor in 2015 and later promoted to associate professor at Fukuoka University. Qing joined OIST as an associate professor in 2022.

Professional Experience

  • Associate Professor, Fukuoka University, 2020-2022
  • Assistant Professor, Fukuoka University, 2015-2020
  • Visiting Scholar, Institut Mittag-Leffler, September-December 2013
  • Postdoctoral Associate, University of Pittsburgh, 2011-2015
  • Postdoctoral Researcher, University of Tokyo, 2011

Awards, Grants and Fellowships

  • The 14th Hukuhara Prize, Division of Functional Equations, Mathematical Society of Japan, 2022
  • JSPS Grant-in-Aid for Scientific Research (C) (No.22K03396), April 2022--March 2026
  • JSPS Grant-in-Aid for Scientific Research (C) (No.19K03574), April 2019--March 2023
  • JSPS Grant-in-Aid for Yong Scientists (B) (No.16K17635), April 2016--March 2019
  • Institut Mittag-Leffler Fellowship, 2013
  • Dean’s award, Graduate School of Mathematical Sciences, University of Tokyo, 2011
  • Dean’s award, Graduate School of Mathematical Sciences, University of Tokyo, 2008

Select Publications

  • Singular Neumann boundary problems for a class of fully nonlinear parabolic equations in one dimension, (with T. Kagaya), SIAM J. Math. Anal., 53 (2021), 4350-4385.
  • Equivalence of solutions of eikonal equation in metric spaces, (with N. Shanmugalingam and X. Zhou), J. Differential Equations, 272 (2021), 979-1014.
  • Parabolic Minkowski convolutions and concavity properties of viscosity solutions to fully nonlinear equations, (with K. Ishige and P. Salani), J. Math. Pures Appl., 141 (2020), 342-370.
  • Lipschitz continuity and convexity preserving for solutions of semilinear evolution equations in the Heisenberg group, (with J. J. Manfredi and X. Zhou), Calc. Var. Partial Differential Equations, 55 (2016), Article 80, 25pp.
  • Existence and symmetry of ground states to the Boussinesq abcd systems, (with E. S. Bao and R. M. Chen), Arch. Ration. Mech. Anal., 216 (2015), 569-591.
  • Singular Neumann problems and large-time behavior of solutions of noncoercive Hamilton-Jacobi equations, (with Y. Giga and H. Mitake), Trans. Amer. Math. Soc., 366 (2014), 1905-1941.
  • Fattening and comparison principle for level-set equations of mean curvature type, SIAM J. Control Optim., 49 (2011), 2518-2541.